# SDR RAIA0001014

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 1379305A103
- Condition: Leaking
- Location: Rt Engine
- Part time: 18,005 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

7394 - STL - CREW REPORTED RIGHT ENGINE OIL PRESSURE LOW AND OIL TEMPERATURE HIGH.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OIL DISTRIBUTION LINE.
